# SDR UIEA2025102501279

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 111,223 hours, 19,849 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: No Test
- Location: Zone 400
- Stage of operation: IN
- How discovered: C
- Nature of condition: G, L
- Precautionary procedure: K

## Discrepancy

#2 FIRE CARGO BOTTLE WON'T TEST( PERFORMED ALL WIRING CHECKS FROM THE SQUIB TEST PANEL TO EACH SQUIB FOR BOTTLES 1, 2, & 2A PER WDM 26-23-12, FOUND PIN 14 ON D866 AND PIN 14 ON D864 HAD NO GROUND FOR TEST CIRCUIT. FOUND APU/CGO FIRE CONTROL PANEL REPLACED. LP 1986924 M15: TRANSFER TO DMI 240959 PER MEL 26-20-02-02A CAT C DUE DATE 07NOV25. R/R APU FIRE EXT PANEL ASSY PER AMM 26-22-03 & EA 6726A002. OPS CHK GOOD.
